# SDR UIEA2020042700879

- Difficulty date: April 23, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,768 hours, 15,231 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Housing
- Part number: M259881244
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL PUMP FILTER LEAKING.( REMOVED AND REPLACED #1 ENG FUEL PUMP FILTER HOUSING PACKING AS PER MM CHP 73-11-02. LEAK CHECK OK. )
